# SDR UPS08M52207

- Difficulty date: March 31, 2008
- Submitted: May 9, 2008
- Operation: Air carrier
- Aircraft: N270UP
- Make and model: Doug MD-11F
- Aircraft serial: 48576
- Aircraft time: 37,098 hours, 1,307 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: S492915012000
- Condition: Corroded
- Location: Bs 495
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:2C RCB LEFT FLOOR PANEL SUPPORT AT STA 495 CRACKED AND BUCKLING ON INBOARD SUPPORT AS WELL (EXFOLIATED CORROSION).  REMOVED, FABRICATED, AND REPLACED SEAT TRACK PER DWB WSP0826 SAA TRAVELER 79598410001, AND SRM 51-33-01, 51-21-00.
